# SDR ZZDA2011712

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER COWLING NR 2 HINGE CUTOUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA REPAIR PER B717 SRM 54-50-02.
